MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PCA KIT ASV MICROBORE CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PCA KIT ASV MICROBORE CV; INTRAVASCULAR ADMINISTRATION SET
Model Number 10800175
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd alaris¿ pca kit asv microbore cv foreign matter was found in the fluid path.The following information was provided by the initial reporter: material #: 10800175.Batch/ lot #: 21065588.It was reported by the customer that there was debris found on the tubing while removing from the packaging.Verbatim: a pca tubing set that was found to have some kind of contamination in the tubing before use.Event date: (b)(6) 2022.Event summary: went to set up a pca on this patient and when the tubing was taken out of the package, debris was found in the tubing.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
It was reported while using bd alaris¿ pca kit asv microbore cv foreign matter was found in the fluid path.The following information was provided by the initial reporter: material#: 10800175, batch/ lot#: 21065588.It was reported by the customer that there was debris found on the tubing while removing from the packaging.A pca tubing set that was found to have some kind of contamination in the tubing before use.Event date: 1/10/2022.Event summary: went to set up a pca on this patient and when the tubing was taken out of the package, debris was found in the tubing.
 
Additional Manufacturer Narrative
H.6.Investigation: one unused sample was received for investigation.Through visual inspection the customer complaint was confirmed.There was a red brown substance found inside the tubing.It was not embedded into the tubing.A device history record review for model: 10800175, lot number: 21065588 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The manufacturing plant was notified of this complaint.It was determined that the root cause for this defect is an error at the supplier of the tubing.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of foreign matter with lot#: 21065588, regarding item: 10800175.

Brand Name
BD ALARIS¿ PCA KIT ASV MICROBORE CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13416504
Report Number9616066-2022-00048
Device Sequence Number4825941
Product Code FPA
UDI-Device Identifier10885403234408
UDI-Public10885403234408
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/19/2024
Device Model Number10800175
Device Catalogue Number10800175
Device Lot Number21065588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer05/05/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown